Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Woodcock, Chris F. and Sharif, H. (1990) Hadamard-products of rational formal power-series. Journal of Algebra, 128 (2). pp. 517-527. ISSN 0021-8693. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. and Sharif, H. (1989) On the transcendence of certain series. Journal of Algebra, 121 (2). pp. 364-369. ISSN 0021-8693. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. and Sharif, H. (1988) Algebraic-functions over a field of positive characteristic and hadamard-products. Journal of the London Mathematical Society, 37 (Part 3). pp. 395-403. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sat Jul 4 20:03:21 2015 BST.